# SDR AALA201809179008

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 6,424 hours, 2,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY INBD FLIGHT ATTENDANT SEAT FLASHLIGHT SHOWS LOW BATTERY. REPLACED THE BATTERY IAW GENERAL PRACTICE.
